Maine, 2007Winter Storm in Maine, March 16 to 17, 2007
March 16 to 17, 2007 · NWS CAR · 15 events in 15 counties and zones
then continued lifting north across Maine during the 17th. Snow developed across Downeast areas during the afternoon of the 16th then expanded north across the rest of the region through the rest of that afternoon and evening.
Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure intensified while tracking north along the coast during the 16th...then continued lifting north across Maine during the 17th. Snow developed across Downeast areas during the afternoon of the 16th then expanded north across the rest of the region through the rest of that afternoon and evening. The snow mixed with sleet and freezing rain across most of the region before ending from south to north during the 17th. Across Downeast areas...the precipitation transitioned to heavy rain before ending. Storm total snow accumulations Downeast generally ranged from 3 to 6 inches...with several inches of sleet also occurring along with up to a half inch of ice accumulation from freezing rain near the Downeast coast. Storm total snow accumulations across central and northeast portions of the region generally ranged from 5 to 9 inches...with several inches of sleet also occurring. The heaviest snows fell across northwest portions of the region...to the west of the lows track...where snow accumulations generally ranged from 8 to 12 inches with local totals to around 14 inches along with some sleet.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before the first event at Mar 16, 3:07 PM EST, 4 hours 53 minutes earlier.
Area forecast discussion, Mar 16, 3:07 PM EST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
407 PM EDT FRI MAR 16 2007
.SYNOPSIS...
INTENSE LOW PRESSURE WILL TRACK FROM THE MID ATLANTIC COAST TO
SOUTHERN NEW ENGLAND TONIGHT AND THEN CONTINUE NORTH ACROSS THE
GULF OF MAINE ON SATURDAY. THE LOW WILL TRACK THROUGH CENTRAL
MAINE AND INTO THE SAINT LAWRENCE VALLEY SATURDAY NIGHT. HIGH
PRESSURE WILL BUILD SOUTH OF THE REGION SUNDAY INTO SUNDAY NIGHT
THEN LOW PRESSURE WILL TRACK INTO QUEBEC ON MONDAY.
&&
.NEAR TERM /TONIGHT AND SATURDAY/...
REALLY...LITTLE CHG FROM HOW WE THOUGHT THIS EVENT WILL UNFOLD
FROM YESTERDAYS THINKING. WITH THE CONSISTENCY OF ALL OF THE
MODELS OVR THE LAST COUPLE OF RUNS...WE WERE ABLE TO PUT A LITTLE
MORE DETAIL IN THE TIMING OF PRECIP CHGOVR DETAILS AND PROJECT A
BAND OF SIG ICE ACCRETION OVR N CNTRL PTNS OF THE FA ON SAT AS THE
TRANSITION ZONE GET HUNG UP OVR THIS PTN OF TH FA FOR A 6 TO 10 HR
PD. TOTAL SNFL ACROSS THE FA BY SAT EVE WILL VARY WIDELY...FROM NEAR
A HALF FOOT ALG THE COAST TO FOOT ND A HALF OR MORE OVR NW AROOSTOOK...
NRN SOMERSET...AND FAR NW PISCATAQUIS COUNTIES. THERE IS SOME
CONCERN ABOUT THE PROJECTED QPF OVR THE AREAS WHERE PRECIP CHGS TO
ALL RN. IF THE ALL RN COMPONENT IS EQUAL OR GREATER THAN AN INCH
AND A HALF...THE RESULTANT RNFL COULD LIQUIFY THE SNFL FROM THIS
EVENT...RESULTING IN SIG RUNOFF INTO MAJOR RVRWAYS IN OUR FA.
LASTLY...WIND DUE TO THE PRESENCE OF A STRONG 70 TO 80 KT 925 TO
850 MB LLVL JET SAT AFT WILL BE A PROBLEM FOR THE COASTAL ZONES.
WE OPTED TO UPGRADE THE HIGH WIND WATCH TO A HIH WIND WARNING...
WHICH GOES IN EFFECT AFT THE CONCLUSION OF THE WINTER STORM
HEADLINE.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH TUESDAY/...
INTENSE LOW PRESSURE WILL TRACK ONTO THE MAINE COAST AROUND
PENOBSCOT BAY SATURDAY EVENING. WARMER AIR WILL BE IN PLACE OVER
ALL OF EASTERN MAINE BY SATURDAY EVENING AND STRONG CONVERGENCE
AHEAD OF THE LOW WILL PROVIDE FOCUS FOR AN AREA OF HEAVY RAINFALL.
THE RAIN COMBINED WITH MELTING SNOW HAS THE POTENTIAL TO PRODUCE
FLOODING ACROSS EASTERN AND DOWNEAST MAINE WHERE FLOODING WATCHES
ARE CURRENTLY IN EFFECT. MEANWHILE...A STRONG TEMPERATURE
BOUNDARY ACROSS THE STATE WILL BE DIVIDING THE WARM AIR TO THE
EAST FROM MUCH COLDER AIR TO THE WEST AND FAR NORTH. SOME SNOW
WILL CONTINUE OVER FAR NORTHWESTERN MAINE AND SIGNIFICANT SLEET AND
FREEZING RAIN MAY CONTINUE FOR A FEW HOURS SATURDAY EVENING OVER
NORTH CENTRAL AREAS...ESPECIALLY NORTH CENTRAL AROOSTOOK COUNTY
WHERE WARMER AIR WILL BE IN PLACE ALOFT BUT NORTHEAST WINDS AROUND
THE LOW MAY HOLD COLD AIR IN NEAR THE SURFACE. THE HEAVY RAIN OVER
EASTERN AREAS WILL CONTINUE UNTIL ABOUT MID EVENING BEFORE THE LOW
CENTER LIFTS NORTH OF THE AREA ALLOWING HEAVY RAIN TO LIFT OUT AND
PRECIPITATION TO BECOME LIGHTER AND MORE SHOWERY. COLDER AIR WILL
FOLLOW THE STORM SYSTEM SUNDAY INTO SUNDAY NIGHT WITH SOME
FLURRIES POSSIBLE OVER NORTHERN AREAS. HIGH PRESSURE WILL QUICKLY
PASS ACROSS THE AREA EARLY MONDAY BEFORE A FAST MOVING ALBERTA
CLIPPER APPROACHES WITH A CHANCE FOR LIGHT SNOW MONDAY NIGHT INTO
TUESDAY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
A LOW PRESSURE SYSTEM IN THE MARITIMES WILL TRANSIT NE OUT
INTO THE ATLANTIC. HIGHER PRESSURE OVER QUEBEC PROVENCE WILL BUILD
ACROSS THE REGION BY EARLY WED MORNING. THIS HIGH WILL BUILD OUT
OVER THE COASTAL WATERS AND ON OUT INTO THE NORTH ATLANTIC BY
EARLY THRU. A LOW PRESSURE SYSTEM OVER JUST SOUTH OF HUDSON BAY WILL
WITH AN ASSOICATED FRONTAL SYSTEM EXTENDING SW THROUGH THE GREAT
LAKES BEGIN TO TO INFLUENCE THE NW PORTIONS OF MAINE LATE THUR.
THIS SYSTEM WILL STALL THROUGH THE END OF THE PERIOD.
&&
.AVIATION /18Z-18Z/...
TAF SITES SHOULD TRANSITION FROM VFR TO IFRS TO N ACROSS THE FA
THIS EVE A THE SN CANOPY SPREADS NWRD. IFR CONDITIONS SHOULD
GENERALLY PREVAIL INTO SAT AS THE PRECIP CHGS TO A WINTERY MIX AND
THEN ALL RAIN.
&&
.MARINE...
FOR THE SAME REASONS WE ISSUED THE HIGH WIND WARNING...WE HVE
OPTED TO UPGRADE THE GALE TO A STORM WARNING...MAILY FOR THE SAT
AFT PD. STORM CONDITIONS SHOULD QUICKLY SUBSIDE TO GALE OR EVEN
SCA OVRNGT SAT BEHIND THE STORM.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING FOR
MEZ002-005-006-010-011-015>017-029>032.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 8 PM EDT
SATURDAY FOR MEZ001>006-010.
WINTER STORM WARNING UNTIL 2 PM EDT SATURDAY FOR MEZ011-
015>017-029>032.
HIGH WIND WARNING FROM 2 PM TO 10 PM EDT SATURDAY FOR MEZ029-
030.
MARINE...STORM WARNING UNTIL 10 PM EDT SATURDAY FOR ANZ050.
&&
NEAR TERM/MARINE...VJN
SHORT TERM/MARINE...BLOOMER
LONG TERM...NORTON
AVIATION...VJNHazardous weather outlook, Mar 16, 2:37 PM EST, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
337 PM EDT FRI MAR 16 2007
MEZ002-005-006-010-171945-
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
337 PM EDT FRI MAR 16 2007
...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 PM
EDT SATURDAY...
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND NORTHERN MAINE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
FLOOD WATCH
.SPOTTER INFORMATION STATEMENT...
SPOTTERS PLEASE REPORT SEVERE WEATHER BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.
MEZ001-003-004-171945-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
337 PM EDT FRI MAR 16 2007
...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 PM
EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
.SPOTTER INFORMATION STATEMENT...
SPOTTERS PLEASE REPORT SEVERE WEATHER BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.
MEZ011-015>017-031-032-171945-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
337 PM EDT FRI MAR 16 2007
...WINTER STORM WARNING IN EFFECT UNTIL 2 PM EDT SATURDAY...
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
FLOOD WATCH
.SPOTTER INFORMATION STATEMENT...
SPOTTERS PLEASE REPORT SEVERE WEATHER BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.
MEZ029-030-171945-
COASTAL HANCOCK-COASTAL WASHINGTON-
337 PM EDT FRI MAR 16 2007
...WINTER STORM WARNING IN EFFECT UNTIL 2 PM EDT SATURDAY...
...HIGH WIND WARNING IN EFFECT FROM 2 PM TO 10 PM EDT SATURDAY...
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING
HIGH WIND WARNING
FLOOD WATCH
.SPOTTER INFORMATION STATEMENT...
SPOTTERS PLEASE REPORT SEVERE WEATHER BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.
ANZ050-171945-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
337 PM EDT FRI MAR 16 2007
...STORM WARNING IN EFFECT UNTIL 10 PM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING
NOUHAN/BLOOMER
Winter Storm, Coastal Hancock
- When
- March 16, 8:00 PM EST to March 17, 9:30 AM EST
- Where
- Coastal Hancock forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.563, -68.368 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 2 to 5 inches. Sleet accumulations of up to around 1 inch were also reported along with up to a half inch of ice accumulation from freezing rain. | | |
Winter Storm, Coastal Washington
- When
- March 16, 8:00 PM EST to March 17, 9:30 AM EST
- Where
- Coastal Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.970, -67.609 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 3 to 6 inches. Sleet accumulations of up to around 1 inch were also reported along with up to a half inch of ice accumulation from freezing rain. | | |
Winter Storm, Southeast Aroostook
- When
- March 16, 10:00 PM EST to March 17, 1:00 PM EST
- Where
- Southeast Aroostook forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.659, -68.599 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 4 to 8 inches. Sleet accumulations of 1 to 2 inches were also reported along with some freezing rain. | |
Winter Storm, Central Piscataquis
- When
- March 16, 10:00 PM EST to March 17, 1:00 PM EST
- Where
- Central Piscataquis forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.837, -69.284 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 4 to 8 inches. Sleet accumulations of 2 to 3 inches were also reported along with some freezing rain. | |
Winter Storm, Central Penobscot
- When
- March 16, 10:00 PM EST to March 17, 1:00 PM EST
- Where
- Central Penobscot forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.401, -68.649 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 4 to 7 inches. Sleet accumulations of 2 to 3 inches were also reported along with some freezing rain. | |
Winter Storm, Southern Penobscot
- When
- March 16, 10:00 PM EST to March 17, 1:00 PM EST
- Where
- Southern Penobscot forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.401, -68.649 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 4 to 8 inches. Sleet accumulations of 2 to 3 inches were also reported along with some freezing rain. | |
Winter Storm, Interior Hancock
- When
- March 16, 10:00 PM EST to March 17, 1:00 PM EST
- Where
- Interior Hancock forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.563, -68.368 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 3 to 6 inches. Sleet accumulations of 1 to 2 inches were also reported along with some freezing rain. | |
Winter Storm, Central Washington
- When
- March 16, 10:00 PM EST to March 17, 1:00 PM EST
- Where
- Central Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.970, -67.609 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 3 to 6 inches. Sleet accumulations of 1 to 2 inches were also reported along with some freezing rain. | |
Winter Storm, Southern Piscataquis
- When
- March 16, 10:00 PM EST to March 17, 1:00 PM EST
- Where
- Southern Piscataquis forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.837, -69.284 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 5 to 8 inches. Sleet accumulations of 2 to 4 inches were also reported along with some freezing rain. | |
Winter Storm, Northern Washington
- When
- March 16, 10:00 PM EST to March 17, 1:00 PM EST
- Where
- Northern Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.970, -67.609 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 4 to 8 inches. Sleet accumulations of 1 to 2 inches were also reported along with some freezing rain. | |
Winter Storm, Northwest Aroostook
- When
- March 17, 1:00 AM EST to 9:00 PM EST
- Where
- Northwest Aroostook forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.659, -68.599 (the zone’s center; the record gives no point)
Storm total snow accumulations generally ranged from 8 to 12 inches...with local totals of around 14 inches. Sleet accumulations of 1 to 1.5 inches were also reported along with some freezing rain.
Winter Storm, Northeast Aroostook
- When
- March 17, 1:00 AM EST to 5:30 PM EST
- Where
- Northeast Aroostook forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.659, -68.599 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 6 to 10 inches. Sleet accumulations of 1 to 1.5 inches were also reported along with some freezing rain.
Winter Storm, Northern Somerset
- When
- March 17, 1:00 AM EST to 5:30 PM EST
- Where
- Northern Somerset forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.514, -69.959 (the zone’s center; the record gives no point)
Storm total snow accumulations generally ranged from 8 to 12 inches...with local totals of around 14 inches. |
Winter Storm, Northern Piscataquis
- When
- March 17, 1:00 AM EST to 5:30 PM EST
- Where
- Northern Piscataquis forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.837, -69.284 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 8 to 12 inches...with some sleet also reported.| |
Winter Storm, Northern Penobscot
- When
- March 17, 1:00 AM EST to 5:30 PM EST
- Where
- Northern Penobscot forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.401, -68.649 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 5 to 9 inches. Sleet accumulations of 1 to 2 inches were also reported along with some freezing rain. | |
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in New Jersey, March 16 to 17, 20076 deaths · 66 injured · 17 events
- Winter Storm and Heavy Snow in Pennsylvania, March 16 to 17, 20071 death · 11 injured · 10 events
- Heavy Snow in New York, March 16 to 18, 2007$160,000 · 16 events
- Winter Storm in Vermont, March 16 to 17, 2007$110,000 · 16 events
- Heavy Snow in Pennsylvania, March 16 to 17, 2007$150,000 · 3 events
- Heavy Snow in Pennsylvania, March 16 to 17, 200733 events
- Winter Storm and Flooding in Massachusetts, March 16 to 17, 2007$18,000 · 20 events
- Winter Storm in New York, March 16 to 17, 2007$30,000 · 6 events
- Coastal Flood and High Wind in New Jersey, March 16 to 17, 2007$19,000 · 53 kt wind · 15 events
- Winter Storm and Heavy Snow in New York, March 16 to 17, 200727 events
- Winter Storm and Flooding in Virginia, March 16, 200723 events
- Heavy Snow in Maine, March 16 to 17, 200717 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 15629, 15631, 15619, 15620, 15622, 15623, 15625, 15626, 15627, 15628, 15611, 15613, 15615, 15616, 15617.